# SDR SWIA202156591

- Difficulty date: March 4, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 39,291 hours, 35,083 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 27000 FEET GOT A L WNDSHLD CAUTION MESSAGE AND CAPTAINS SIDE WINDSHIELD CRACKED. RAN QRH AND RETURNED TO TUS.    FLIGHT 5992 - FILED CLOSED        THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 22407183 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED L/H WINDSHIELD ASSEMBLY IAW TASK CARD# 56-220-1000-SKY AND AMM 56-11-01. OPS AND LEAK CHECKS GOOD AT THIS TIME.
